Ask an expert
Question

05 Mar 2004

Advice please
I read in the gynaedoc forum about a girl who used apple cider vinegar for thrush that would not go away. She stated that she was thrush free for six months, drinking one teaspoon of vinegar every morning. I tried it and the discharge I had almost stopped the same day I started drinking the stuff. However, I think it gave me heartburn. I do get severe heartburn when I’m under stress, which happened to be the case around the same time I started taking the vinegar. I suspect that it was the vinegar. I took it in the morning and the heartburn came at night. Anyway, I would like to know if there is anything similar to take and will apple cider vinegar tablets cause the same effect, i.e. help for the thrush and cause heartburn or is it safe to take?
Answer 398 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Skapie, you can try taking it with a bowl of cereal and see if it doesn’t resolve the problem. If the burning persists you will have to see your doctor as it might be a sign of a stomach ulcer. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9436 votes
No
68% - 20006 votes
Vote